Hi I have enlarged prostate and was given this by my gp since ive been on it ive had smelly urine back pain on and off and needles pins numbness in hands was given 4 week supply it was starting it but then these symptoms developed later on. but I had to ask my gp for doxycycline 100mg which I had last year when this problem flared up she was reluctant to give it to me but I insisted I needed it as its the only drug that puts things right. I also had an ultra sound scan last year which came back ok so I may have to repeat that again plus waiting on psa and cretnine blood tests these 2 I didn't have last year just a normal diabetes 1 which was ok so now im waiting on these results now to come back. I was also on ciprofloxin 500mg but I came off them because of stomach upsets and that's why they put me on trimethoprim and I don't think they have done nothing so ill start the doxycycline now tomorrow. my ? being can I take further actions should my complaint get any worse here as there repeating all the same things as they done last year. I ment to include the gp as also examined my prostate and it its slightly inflamed I think that's why she refered me for blood tests I had them done yesterday and she said the trimethoprim wont effect the tests which is good to know.
zelda90; I do not see anything in side effects for what your having on your hands but that does not mean it could not happen.
check with your Doctor today and see what the doctor says.And as far as all the test there doing That is great you don't want to take any chances Best to catch anything fast then them not paying attention and by the time they find it or a problem it is much worse.Sounds like a good doctor.Hope your feeling better soon.And call your doctor about the trim/sulfa medication and see what they want to do about it. Did they tell you to drink extra water while on this medication and to protect your body from sun you can burn very easy while on this medications. Anyway you should call the doctors office and let them know about this hand problems.best of luck on all of the health problems and test results.So please check with your doctor and let him or her know what is going on.Chuck1957 Alway feel free to come in and post a question lots of great people here to help you out. Chuck1957
- Trimethoprim Information for Consumers
- Trimethoprim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trimethoprim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2009 • 1 answer
Posted 3 Oct 2013 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
Posted 21 Jan 2014 • 1 answer
Posted 25 Feb 2015 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 1 answer